MAUDE Adverse Event Report: NTEGRATED MICRO-ELECTRONICS INC. SIGNIA; PURE 312 5AX

NTEGRATED MICRO-ELECTRONICS INC. SIGNIA; PURE 312 5AX
Catalog Number 10985812
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Discomfort (2330); Ear Pain (4812)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In this event, patient was removing hearing aid from ear when unkowning to the user, the dome had detached from the receiver and remained in ear canal.Patient continued to reinsert hearing aid for the following days, pushing the detached dome deeper into ear canal.Patient went to ent doctor who found the detached dome lodged in ear canal and was able to remove from ear.User reported pain and discomfort in the ear.Patient was prescribed an antibiotic.Results of technical investigation: hearing aids with eru wax guard were returned for investigation.Dome that was lodged in patient's ear was not returned.Devices that were returned were tested and are functioning within specification.User guide instructs patient to seek assistance from medical professional should a piece remain in the ear.
 
Additional Manufacturer Narrative
Cross reporting case from canada.

Brand Name
SIGNIA
Common Device Name
PURE 312 5AX
Manufacturer (Section D)
NTEGRATED MICRO-ELECTRONICS INC.
north science avenue
binan laguna, PH 4 024
RP  PH 4024
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key19632401
Report Number3013294311-2024-00038
Device Sequence Number7065453
Product Code OSM
UDI-Device Identifier05714880154627
UDI-Public05714880154627
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number10985812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown